See Alike in...

Alike App

Browser

Chickychick

494d

What’s on my mind. This weight gain from these psych meds. As if I didn’t have enough to worry about. Now I have to be disgusted with myself too. I want to love myself again. Any tips? I’ve tried intermittent fasting and did lose 30 lbs on that. My goal is to lose 30-40 more.

    • mynewfriend

      493d

      I'm in the same boat but with Seroquel and a series of other anti psychotics. I'm working with a dietician to treat some other digestive issues. Portion control and physical activity are the answers I've been given. If it were only that easy to maintain!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion